# SDR CALA2024092002459

- Difficulty date: September 16, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 87,894 hours, 18,815 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 3790037108
- Part serial: 00580
- Condition: Faulty
- Location: Nlg
- Part time: 728,204 hours, 703,954 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING SYSTEM AIRPLANE PULLS DURING TAXI AC PULLS L ON TAXI. COMPLETION OF A RIGHT TURN UPPER TORTION LINK RETURNS TO THE NEUTRAL POSITION. ON COMPLETION OF A LEFT TURN UPPER TORTION TENSIONS ON CABLES NWS1A, NWS1B, NWS2A, AND NWS2B ARE IN TOLERANCE PARTS USED:1119186,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1119186 SN OFF 6666 IPC REFERENCE #32-51-04 NLG NWS METERING VALVE MODULE INSTALLATION VERIFIED AMM 32-51-04-404-013. AND TILLER HANDLE STEERING TEST SATISFACTORY. ADJUSTMENT OF NWS STEERING SYSTEM CHECKED AMM 32-51-00-835-001. ALL RIG PINS CONFIRMED REMOVED. NLG STEERING METERING MODULE VALVE REPLACED AS PER AMM VERIFIED IPC 32-51-04-01A. 32-51-04/401. LEAK CHECK CARRIED OUT OK. CHECK OF ADJUSTMENT OF THE NOSE WHEEL STEERING SYSTEM ACTIONED AS PER AMM 32-51-00-835-001.ALL RIG PINS FIT IN RIG PIN HOLES AND VALVE, NLG, STE OFF 76-3252-9-0001 0580 ON 0273 UPON FURTHER INVESTIGATION FOUND STEERING COMPENSATOR WORN REQUIRES REPLACEMENT. REF LP 9293396 FOR COMPENSATOR REPLACEMENT. ALSO FOUND CABLE SYSTEM OUT OF ADJUSTMENT REQUIRES ADJUSTMENT. CARREIED OUT ADJUSTMENT OF NOSE WHEEL STEERING SYSTEM. IAW AMM PARTS USED: 00-0583-3-2585,QTY :1  00-0597-3-0941,QTY :1 32-51-00-835-001.FOUND SATISFACTORY ALL RIG PINS REMOVED. CARRIED OUT SYSTEM TEST OF NOSE WHEEL STEERING SYSTEM. IAW AMM 32-51-00-735-072. FOUND SATISFACTORY ALL RIG PINS REMOVED. VERIFIED SYS TEST & ADJUST OF NOSE WHEEL STEERING SYS IAW AMM 32-51-00
